# SDR 06FDEA0404

- Difficulty date: January 27, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162314
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR HAS AREAS OF CORROSION AT LES 340-345.  REPAIRED PER FED EX EA 7-5710-96562.
